# SDR GUUA91221101209A

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,895 hours, 18,036 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 1183890091
- Condition: Deteriorated
- Location: Bleed Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A STRONG ODOR OF MILDEW COMES THROUGH THE VENT BLOWERS.  REPLACED NR 2 ENGINE BLEED AIR HOSE . TEST FLIGHT SATISFACTORY.
